Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

July 24, 2011Latimer County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 24, 2011, 5:39 PM CDT for Latimer County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 5:39 PM CDT (22:39 UTC)
Expired
Jul 24, 2011, 6:15 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK

County Latimer County, OK

The radar

The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WWUS84 KTSA 242239
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT SUN JUL 24 2011

OKZ075-242315-
LATIMER OK-
539 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN LATIMER

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PANOLA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...BENGAL...PANOLA...RED
OAK AND ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3489 9539 3506 9532 3506 9529 3499 9492
      3494 9493 3494 9500 3486 9500 3485 9506
      3476 9506
TIME...MOT...LOC 2240Z 290DEG 8KT 3495 9525

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 24, 2:55 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 24, 2:55 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUL 24 2011

.DISCUSSION...

SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE INTO THE MIDDLE OF
THE EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERAL BOUNDARIES EVIDENT ON AREA RADARS FROM THIS
CONVECTION...WITH THE MOST PRONOUNCED ONE ALSO VERY OBVIOUS ON
VISIBLE SATELLITE STRETCHING FROM JUST NORTHWEST OF BARTLESVILLE
TO GROVE. THESE BOUNDARIES MAKE OVERNIGHT LOWS SOMEWHAT
PROBLEMATIC. LOWS SHOULD BE SLIGHTLY LOWER TO THE NORTH OF THIS
MAIN BOUNDARY...ALTHOUGH STILL IN THE MID 70S...WITH UPPER 70S AND
LOWER 80S TO THE SOUTH OF IT. HIGHS TOMORROW WILL BE COOLER THAN
TODAYS...BUT STILL WELL INTO THE TRIPLE DIGITS IN MOST AREAS.
SCATTERED STORMS WILL AGAIN BE POSSIBLE TOMORROW.

THE UPPER RIDGE WILL REASSERT ITSELF OVER THE REGION BY THE MIDDLE
OF THE WEEK...WHICH WILL LEAD TO HIGHS CONSISTENTLY NEAR 105 FOR A
GOOD PORTION OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. THE
WARMEST DAY THIS COMING WEEK WILL LIKELY BE THURSDAY...WHEN
TEMPERATURES IN THE 105 TO 110 RANGE WILL AGAIN BE POSSIBLE. GOING
HEAT HEADLINES LOOK GOOD SO NO CHANGES THERE. HIGH TERRAIN
CONVECTION WILL BECOME MORE LIKELY TOWARD THE WEEKEND...AFTER A
DRY PERIOD THROUGH THE MIDDLE OF THIS WEEK.

THERE ARE SOME SIGNS THAT SLIGHT COOLING MAY OCCUR NEXT
WEEKEND...BUT STILL NO SIGNS OF A SIGNIFICANT COOLDOWN OR LARGE
SCALE PATTERN CHANGE ON THE HORIZON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 104  80 105 /  20  20  10  10
FSM   78 104  78 104 /  20  20  10  10
MLC   80 103  79 103 /  10  20  10  10
BVO   73 102  74 105 /  30  20  10  10
FYV   73  98  73  98 /  30  20  10  10
BYV   72  96  73  97 /  30  20  10  10
MKO   76 104  76 104 /  20  20  10  10
MIO   74 100  75 101 /  40  20  10  10
F10   77 104  76 105 /  10  20  10  10
HHW   80 102  77 103 /  10  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ069.

AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...30
LONG TERM....22
Hazardous weather outlook, Jul 24, 4:52 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT SUN JUL 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
451 PM CDT SUN JUL 24 2011

...DANGEROUS HEAT WAVE EXPECTED TO PERSIST THROUGH THIS WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED AFTERNOON THUNDERSTORMS ARE ONGOING ACROSS MUCH OF
EASTERN OKLAHOMA OVER SOME PORTIONS OF NORTHWEST ARKANSAS. THE
MAIN HAZARDS FROM THESE STORMS WILL BE SEVERE MICROBURSTS AND
CLOUD TO GROUND LIGHTNING. A FEW OF THESE STORMS COULD LINGER INTO
THE EVENING ALONG OUTFLOW BOUNDARIES...HOWEVER THE SEVERE WIND
POTENTIAL WILL BE DECREASE CONSIDERABLY AFTER SUNSET.

HEAT INDICES ARE IN THE 105 TO 113 DEGREE RANGE OVER PORTIONS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THAT HAVE NOT BEEN
AFFECTED BY THE AFTERNOON STORMS.

ONGOING MODERATE TO SEVERE DROUGHT CONDITIONS AND CURED VEGETATION
WILL YIELD A LIMITED FIRE DANGER RISK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...

WIDELY SCATTERED AFTERNOON STORMS ARE POSSIBLE ONCE AGAIN MONDAY
AFTERNOON. GUSTY WINDS...DANGEROUS LIGHTNING...AND POSSIBLY AN
ISOLATED SEVERE MICROBURST ARE POSSIBLE WITH THESE STORMS.

HIGH PRESSURE ALOFT WILL REFORTIFY OVER OKLAHOMA AND WESTERN
ARKANSAS LATER THIS WEEK. AN EXTENDED PERIOD OF DANGEROUS HEAT IS
EXPECTED...WITH AFTERNOON HEAT INDICES IN THE 105 TO 110 RANGE FOR
THIS UPCOMING WEEK.

ISOLATED THUNDERSTORM POTENTIAL WILL INCREASE BY THE WEEKEND OVER
THE HIGHER TERRAIN OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 24, 5:13 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT SUN JUL 24 2011

OKZ066-071-242245-
MCINTOSH OK-OKMULGEE OK-
513 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF VERNON...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HANNA...VERNON...RAIFORD AND VIVIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3534 9598 3548 9586 3528 9563 3519 9579
      3519 9582 3519 9587 3515 9590 3523 9599
TIME...MOT...LOC 2213Z 227DEG 1KT 3527 9589
Special weather statement, Jul 24, 5:16 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT SUN JUL 24 2011

OKZ068-072-242245-
CHEROKEE OK-SEQUOYAH OK-
516 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND NORTHWESTERN SEQUOYAH

AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BOX...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...VIAN...MARBLE CITY...BOX...COOKSON...LAKE TENKILLER STATE
PARK AND BRUSHY LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3544 9499 3558 9513 3561 9513 3579 9495
      3566 9481 3564 9481 3564 9478 3557 9471
TIME...MOT...LOC 2216Z 227DEG 1KT 3563 9497
Special weather statement, Jul 24, 5:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SUN JUL 24 2011

OKZ049-242300-
PUSHMATAHA OK-
527 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN PUSHMATAHA

AT 528 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
NASHOBA...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NASHOBA AND CLAYTON LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3447 9545 3459 9528 3443 9504 3425 9504
      3423 9508 3424 9514 3420 9514 3419 9516
TIME...MOT...LOC 2228Z 311DEG 7KT 3442 9523
Local storm report, Jul 24, 5:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     DOWNBURST        2 W PRYOR               36.31N 95.35W
07/24/2011                   MAYES              OK   EMERGENCY MNGR

            MULTIPLE HOMES EXPERIENCING MINOR ROOF DAMAGE. SEVERAL
            LARGE TREES DOWNED ON TO A FEW HOMES.

0421 PM     DOWNBURST        2 SSW CHOUTEAU          36.16N 95.36W
07/24/2011                   MAYES              OK   EMERGENCY MNGR

            *** 1 INJ *** HORSE AND BUGGY CARRYING ONE PASSENGER
            FLIPPED OVER BY WIND. PASSENGER WAS A WOMAN WHO WAS
            TRAPPED AND INJURED DURING THE INCIDENT.

&&

PBS
Special weather statement, Jul 24, 5:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN JUL 24 2011

OKZ064-242300-
CREEK OK-
529 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK

AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
KELLYVILLE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SLICK...KIEFER AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9638 3596 9603 3585 9611 3585 9619
      3575 9619 3574 9620 3592 9649
TIME...MOT...LOC 2229Z 298DEG 12KT 3596 9634
Special weather statement, Jul 24, 5:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT SUN JUL 24 2011

OKZ075-242315-
LATIMER OK-
539 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN LATIMER

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PANOLA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...BENGAL...PANOLA...RED
OAK AND ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3489 9539 3506 9532 3506 9529 3499 9492
      3494 9493 3494 9500 3486 9500 3485 9506
      3476 9506
TIME...MOT...LOC 2240Z 290DEG 8KT 3495 9525

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:04 PM CDTSpecial Weather StatementTSACreek26 min
Jul 24, 2:11 PM CDTSpecial Weather StatementTSARogers34 min
Jul 24, 2:13 PM CDTSpecial Weather StatementTSADelaware32 min
Jul 24, 2:32 PM CDTSpecial Weather StatementTSATulsa28 min
Jul 24, 2:41 PM CDTSpecial Weather StatementTSAMcIntosh34 min
Jul 24, 2:51 PM CDTSpecial Weather StatementTSATulsa24 min
Jul 24, 3:02 PM CDTSpecial Weather StatementTSALeFlore28 min
Jul 24, 3:06 PM CDTSpecial Weather StatementTSATulsa24 min
Jul 24, 3:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Jul 24, 3:08 PM CDTSpecial Weather StatementTSADelaware37 min
Jul 24, 3:09 PM CDTSpecial Weather StatementTSARogers36 min
Jul 24, 3:12 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner17 min
Jul 24, 3:21 PM CDTSpecial Weather StatementTSARogers24 min
Jul 24, 3:26 PM CDTSpecial Weather StatementTSALeFlore34 min
Jul 24, 3:35 PM CDTSevere Thunderstorm WarningTSAMayes25 min
Jul 24, 3:40 PM CDTSpecial Weather StatementTSAOsage35 min
Jul 24, 4:07 PM CDTSpecial Weather StatementTSAMayes23 min
Jul 24, 4:24 PM CDTSpecial Weather StatementTSAWagoner36 min
Jul 24, 4:28 PM CDTSpecial Weather StatementTSALeFlore32 min
Jul 24, 4:47 PM CDTSpecial Weather StatementTSALatimer28 min
Jul 24, 4:54 PM CDTSpecial Weather StatementTSAPushmataha36 min
Jul 24, 5:13 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Jul 24, 5:16 PM CDTSpecial Weather StatementTSASequoyah29 min
Jul 24, 5:27 PM CDTSpecial Weather StatementTSAPushmataha33 min
Jul 24, 5:29 PM CDTSpecial Weather StatementTSACreek31 min
Jul 24, 5:44 PM CDTSpecial Weather StatementTSASequoyah31 min
Jul 24, 6:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Jul 24, 6:43 PM CDTSpecial Weather StatementTSAPittsburg32 min
Jul 23, 7:15 PM CDTSpecial Weather StatementTSASebastian30 min
Jul 24, 1:26 PM CDTSpecial Weather StatementTSABenton34 min
Jul 24, 1:45 PM CDTSpecial Weather StatementTSACrawford30 min
Jul 24, 1:53 PM CDTSpecial Weather StatementTSABenton37 min
Jul 24, 2:26 PM CDTSpecial Weather StatementTSABenton34 min
Jul 24, 2:54 PM CDTSpecial Weather StatementTSABenton36 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.